Followers

Tuesday, September 25, 2007

Weekly summary - First week

Report of hair loss battle: Exactly one week I took Propecia 0.5 mg. There is no positive result yet. I can discover my hair fall while I comb my hair or when I wash my hair is equally the same. There is no reduce of any hair loss yet. May be it will need a longer time (3 months to see any effect). However, I suspect my fatigue and hardly to concentrate is due to the side effect of Propecia. It is very obvious that after the first 3 hours I have taken Propecia. I lack of concentration, especially need a deep thinking. I don’t think my fatigue is due to not enough of sleep. I have sleep 10 hours during Sunday and before I took Propecia I am very fresh. But just after I took Propecia, I feel tired. Till now, my libido has no change (actually I have no sex partner as well). I will continue my 0.5mg Propecia medication and see whether the side effect with goes off.

1 comment:

RP Singh said...

Rather than taking other medicines you should once take Finasteride as Finasteride is better medicine. However, you can also read about the role of finasteride in hair growth. It will help you a lot.

LinkWithin

Related Posts with Thumbnails

My hair condition (2 weeks after Propecia)

My hair condition (2 weeks after Propecia)

Frontal M shape

Frontal M shape